# SDR AU981466

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 2312 · VHF Communications System
- Part: Switch
- Part number: PT200
- Condition: Failed
- Location: Vhf Comm
- Component: King, KMA2004
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AUDIO SELECTOR PANEL SUSPECT FAULTY.  PANEL REMOVED AND TESTED WITH NO FAULT FOUND.  FURTHER INVESTIGATION FOUND A FAULTY PRESS-TO-TRANSMIT (PTT) SWITCH.
